| Model Number |
A2DR01 |
| Medical Device Problem Code |
Pacing Problem (1439)
| Health Effect - Clinical Codes |
Bradycardia (1751); Fatigue (1849); Dizziness (2194); Palpitations (2467)
| Date of Event |
09/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The patient reported that after an magnetic resonance imaging (mri) they felt unwell.They reported that during the mri there heart was pounding, then after they experienced lightheaded-ness, dizziness, fatigue and heart rates in the forties.The implantable pulse generator (ipg) remains in use. no further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
B3: date is approximate.Month and year are confirmed valid.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.